| Model Number |
2112-90006 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lot harn (1): device not returned.
Event or Problem Description
This record is a consolidation of q3 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures one instance of intraoperative mesa reduction jack tip fracture.The associated procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
Additional Manufacturer Narrative
Lot harn (1): manufacture date 25 june 2018, device not returned.
Event or Problem Description